Facebook Pixel
EmpowHER Guest
ask: 

difficulty in urinating after menses

By Anonymous May 7, 2016 - 10:50pm
 
Rate This

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Difficulty in urinating can indicate a urinary tract infection, especially if its accompanied by itching or burning sensations.
I highly suggest you see your doctor about it.
Below I have pasted a HER article that talks about other possible causes.
http://www.empowher.com/urinary-tract-infection/content/symptoms-urinary-tract-infection
Faith

May 8, 2016 - 10:28am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.